# SDR 0201206743

- Difficulty date: April 10, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 75,467 hours, 17,809 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, LOST HYDRAULIC FLUID IN THE NR 2 HYDRAULIC SYSTEM.  PERFORMED COM PROCEDURES AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE HYDRAULIC RETURN LINE AT THE RIGHT INBOARD AILERON POWER CONTROL UNIT.  OPERATIONAL CHECK GOOD.
